# SDR SWAA2025051267652

- Difficulty date: May 6, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N8908Q
- Make and model: Boeing 737-8
- Aircraft serial: 67469
- Aircraft time: 4,915 hours, 2,660 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FA FLASHLIGHT INDICATOR NOT BLINKING GREEN FLASHLIGHT HOLDER WONT TEST<[01] OK TO CONTINUE PER MEL 25-64-02A. SP #1B. AUTH # 250631;[02] FOUND FA FLASHLIGHT BRACKETS AFT LH OUTBOARD AND AFT RH INBD INOP. REMOVED AND REPLACED BOTH FA FLASHLIGHT BRACKETS IN REFERENCE WITH AMM 25-64-00. OPS CHECK GOOD AT THIS TIME. MEL CLEARED
